# SDR ASAA2020070632866

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 28,227 hours, 9,044 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 12904
- Condition: Stuck
- Location: Bleed Air Sys
- Part time: 27,081 hours, 9,408 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLEED DUCT PRESSURE 8 PSI AT TAKEOFF, CLIMB, CRUISE, RIGHT BLEED DUCT PRESSURE 42 PSI.  GROUNDED - YES.  PERFORMED AMM 36-11-00-700-805, FOUND PRSOV JAMMED IN CLOSED POSITION.  R&R PRSOV REF AMM 36-11-04-000-801/36-11-04-400-801.  PRSOV INSTALLATION TEST GOOD, NO LEAK NOTED.  PERFORMED BLEED AIR CROSSOVER OPS TEST REF AMM 36-11-00-710-801, OPS CK GOOD.
